Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 299, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Isoperimetric inequalities for the least harmonic majorant of $\vert x\vert^{p}$
Makoto Sakai.
Trans. Amer. Math. Soc. 299 (1987), 431-472
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 869215
Some results on locally finitely presentable categories
M. Makkai and A. M. Pitts.
Trans. Amer. Math. Soc. 299 (1987), 473-496
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 869216
On the theory of fundamental norming bounded biorthogonal systems in Banach spaces
Paolo Terenzi.
Trans. Amer. Math. Soc. 299 (1987), 497-511
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 869217
A finiteness condition on regular local overrings of a local domain
Bernard Johnston.
Trans. Amer. Math. Soc. 299 (1987), 513-524
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 869218
Porous sets and quasisymmetric maps
Jussi Väisälä.
Trans. Amer. Math. Soc. 299 (1987), 525-533
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 869219
The variation of the de Rham zeta function
Steven Rosenberg.
Trans. Amer. Math. Soc. 299 (1987), 535-557
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 869220
Parallel translation of curvature along geodesics
James J. Hebda.
Trans. Amer. Math. Soc. 299 (1987), 559-572
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 869221
Norms of Hankel operators and uniform algebras
Takahiko Nakazi.
Trans. Amer. Math. Soc. 299 (1987), 573-580
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 869222
Application of a theorem of M. G. Kreĭn to singular integrals
Rainer Wittmann.
Trans. Amer. Math. Soc. 299 (1987), 581-599
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 869223
Polynomial invariants of graphs
Seiya Negami.
Trans. Amer. Math. Soc. 299 (1987), 601-622
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 869224
Endomorphisms of right ideals of the Weyl algebra
J. T. Stafford.
Trans. Amer. Math. Soc. 299 (1987), 623-639
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 869225
A closed separable subspace of $𝛽N$ which is not a retract
Petr Simon.
Trans. Amer. Math. Soc. 299 (1987), 641-655
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 869226
Seifert matrices and boundary link cobordisms
Ki Hyoung Ko.
Trans. Amer. Math. Soc. 299 (1987), 657-681
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 869227
A classification of simple Lie modules having a $1$-dimensional weight space
D. J. Britten and F. W. Lemire.
Trans. Amer. Math. Soc. 299 (1987), 683-697
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 869228
Some moduli spaces for rank $2$ stable reflexive sheaves on $P^{3}$
Rosa M. Miró-Roig.
Trans. Amer. Math. Soc. 299 (1987), 699-717
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 869229
The adelic zeta function associated with the space of binary cubic forms with coefficients in a function field
Boris A. Datskovsky.
Trans. Amer. Math. Soc. 299 (1987), 719-745
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 869230
Representations of crossed products by coactions and principal bundles
M. B. Landstad, J. Phillips, I. Raeburn and C. E. Sutherland.
Trans. Amer. Math. Soc. 299 (1987), 747-784
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 869232
Counting cycles in permutations by group characters, with an application to a topological problem
D. M. Jackson.
Trans. Amer. Math. Soc. 299 (1987), 785-801
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 869231
On the canonical element conjecture
Sankar P. Dutta.
Trans. Amer. Math. Soc. 299 (1987), 803-811
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 869233